# SDR SWAA2021120640147

- Difficulty date: November 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK WL 208 RBL 45 BS 500B+10-500D.   REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1.  REMOVED THE SEAT TRACK IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED A NEW SEAT TRACK IAW DWG 143A5300 AND SRM 51-40-05, INSTALLED.
